Multiple periodic solutions of a superlinear forced wave equation

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study the existence of forced vibrations of nonlinear wave equation: {Mathematical expression} where g(ξ)∈C(R, R)is a function with superlinear growth and f(x, t) is a function which is 2π-periodic in t. Under the suitable growth condition on g(ξ), we prove the existence of infinitely many solution of (*) for any given f(x, t).

Original languageEnglish
Pages (from-to)43-76
Number of pages34
JournalAnnali di Matematica Pura ed Applicata
Volume162
Issue number1
DOIs
Publication statusPublished - 1992 Dec 1

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiple periodic solutions of a superlinear forced wave equation'. Together they form a unique fingerprint.

  • Cite this